# SDR CALA9800409

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING ON APPROACH, THE LEFT MLG GREEN LIGHT DID NOT ILLUMINATE.  THE GEAR WAS CYCLED SEVERAL TIMES, BUT THE LIGHT DID NOT COME ON.  THE EMERGENCY GEAR EXTENSION HANDLE WAS PULLED BUT THE LEVER WAS JAMMED.  THE LEFT MLG GREEN LIGHT FINALLY CAME ON.  A TOWER FLY-BY WAS PERFORMED AND THE GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LT MLG DOWNLOCK SWITCH IAW MM 32-60-1.  THE GEAR WAS SWUNG AND ALL INDICATIONS WERE GOOD.  OPERATION OF THE ALTERNATE EXTENSION CONTROL LEVER WAS CHECKED IAW MM 32-31-2 AND OPERATION CHECKED GOOD WITH THE GEAR EXTENDING AND LOCKING INTO POSITION.
